# SDR SWAA2023112123623

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 29,807 hours, 14,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT ROW 14DEF AND 15 DEF INOP<[01] REMOVED BATTERY PACK;[02] R/R M1695 BATTERYCHARGER AND BATTERY PACK PER M/M 33-51-06
